Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Duluth, MN

May 23, 20124 counties in Minnesota

NWS Duluth, MN issued this special weather statement at May 23, 2012, 1:21 PM CDT for 4 counties in Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2012, 1:21 PM CDT (18:21 UTC)
Expired
May 23, 2012, 1:45 PM CDT
In force
24 min
Issued by
NWS Duluth, MN

Counties Aitkin County, MN, Carlton County, MN, Crow Wing County, MN, Pine County, MN

The radar

The Duluth radar (KDLH), 135 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1960 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WWUS83 KDLH 231821
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
121 PM CDT WED MAY 23 2012

MNZ025-026-033>038-WIZ001-231845-
CARLTON/SOUTH ST. LOUIS-CROW WING-DOUGLAS-NORTH CASS-NORTHERN
AITKIN-PINE-SOUTH AITKIN-SOUTH CASS-SOUTH ITASCA-
121 PM CDT WED MAY 23 2012

...STRONG STORMS MOVING INTO PARTS OF EAST CENTRAL MINNESOTA...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND 
AREA OF STRONG THUNDERSTORMS EXTENDING FROM 4 MILES NORTHEAST OF 
MISSION TO ARTHYDE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THUNDERSTORMS WILL AFFECT AREAS FROM THE BRAINERD LAKES REGION TO 
MOOSE LAKE OVER THE NEXT COUPLE OF HOURS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4715 9374 4652 9222 4578 9291 4584 9315
      4598 9315 4600 9307 4615 9307 4614 9343
      4624 9344 4624 9380 4615 9382 4615 9436
      4624 9440 4628 9435 4632 9442 4630 9455
      4634 9473 4640 9479 4653 9479

$$

HLUCHAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at May 23, 12:52 PM CDT, 29 minutes earlier.

Area forecast discussion, May 23, 12:52 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1252 PM CDT WED MAY 23 2012

.AVIATION...18Z TAFS

A FRONTAL SYSTEM WILL STALL IN MINNESOTA TODAY...RESULTING IN THE
DEVELOPMENT OF WIDESPREAD RAIN AND THE LOWERING OF CIGS/VSBYS
LATER THIS AFTERNOON AND INTO TONIGHT ACROSS NORTHEASTERN
MINNESOTA AND NORTHWESTERN WISCONSIN. THE MOST AFFECTED AIRPORTS
WILL BE KBRD/KDLH/KHIB. EXPECT THE VFR CONDITIONS TO GENERALLY
BECOME MVFR LATER THIS AFTERNOON...AND IFR/LIFR THIS EVENING.
THERE IS LESS CONFIDENCE ABOUT THE DEVELOPMENT OF
THUNDERSTORMS...BUT IT APPEARS KBRD WILL AT LEAST BE AFFECTED BY
THUNDERSTORMS FOR THE EARLY TO MID AFTERNOON. SOME STORMS COULD BE
STRONG WITH FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND
HEAVY RAIN. THE BREEZY TO GUSTY SOUTHERLY WINDS EARLY THIS
AFTERNOON WILL WEAKEN AND BECOME LIGHT AND VARIABLE BY THIS
EVENING...EXCEPT AT KHYR WHERE THE LIGHT SOUTHERLY WINDS WILL
CONTINUE THROUGH TOMORROW MORNING. KHYR WILL BE AFFECTED BY WIND
SHEAR THROUGH TOMORROW MORNING DUE TO STRONG SOUTHERLY WINDS AT
AND BELOW 2 KFT. THERE MAY BE FG TONIGHT AT KDLH/KHIB/KBRD DUE TO
THE VERY LIGHT WINDS...LOW CIGS...AND RAIN.

&&

.PREV DISCUSSION... /ISSUED 1135 AM CDT WED MAY 23 2012/

UPDATE...THE RAIN THAT MOVED THROUGH THIS MORNING WAS NOW MOVING
OFF TO THE EAST...BUT MORE SHOWERS AND ISOLATED THUNDERSTORMS WERE
QUICKLY MOVING BACK INTO THE REGION FROM THE SW. THE RAIN WAS JUST
ABOUT UP TO OUR SOUTHERN BORDER...AND WILL CONTINUE TO SEE IT
MARCH NORTHWARD THIS AFTERNOON. STILL ASSESSING THE SITUATION FOR
THE NEXT 24-48 HOURS. THE LATEST MODEL SOLUTIONS ARE INDICATING A
POTENTIAL MODEL RUN MAX OF MORE THAN 4 INCHES FROM HIBBING TO NW
OF ELY. NEED TO ASSESS THE FLOOD POTENTIAL FOR THE AFTERNOON
ISSUANCE...AND FLASH FLOOD GUIDANCE FOR AREA RIVERS AS WELL. NO
MATTER WHAT...IT LOOKS LIKE MUCH OF THE NORTHLAND WILL SEE A
SIGNIFICANT AMOUNT OF HEAVY RAIN. THE ORIENTATION WILL LIKELY BE
SOUTHWEST TO NORTHEAST...PERHAPS FROM THE BRAINERD LAKES AREA...TO
GRAND RAPIDS AND THE TWIN PORTS...HIBBING AND ELY/CRANE LAKE. WILL
TRY TO REFINE THIS AREA WITH THE 4 PM ISSUANCE.

PREV DISCUSSION... /ISSUED 439 AM CDT WED MAY 23 2012/

SHORT TERM...LATEST KDLH RADAR IMAGERY SHOWS A CORRIDOR OR
SHOWERS AND SCTD THUNDERSTORMS EXTENDING ACROSS FROM NEAR CRANE
LAKE SOUTHWARD ACROSS SAINT LOUIS COUNTY...CARLTON COUNTY...AITKIN
COUNTY...AND FARTHER SOUTH ACROSS MPXS CWA. THIS ACTIVITY APPEARS
TO BE ASSOCIATED WITH A LEAD SHORTWAVE PROPAGATING EWD ACROSS THE
UPPER MIDWEST AHEAD OF THE MAIN TROUGH WHICH IS STILL OVER THE NRN
HIGH PLAINS. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL...GUSTY
WINDS...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. THIS BAND IS
SHOWING UP IN THE NAM12 SOLUTION AND IS PROGGED TO
DIMINISH/DISSIPATE AS IT MOVES EWD INTO A MORE STABLE ATMOSPHERE
OVER THE NEXT SEVERAL HOURS.

LATEST REGIONAL SURFACE ANALYSIS SHOWS A LOW PRESSURE SYSTEM OVER
THE MN/ND/MB TRIPLE POINT...WITH A COLD FRONT TRAILING SWD OF THE
LOW ACROSS THE RED RIVER VALLEY. THE COLD FRONT WILL BE A FOCUS
FOR NEW CONVECTION TODAY AS IT MOVES OVER THE NORTHLAND. THE
MODELS SHOW THE FRONT BECOMING ALMOST STATIONARY OVER OUR CWA
TONIGHT...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
CENTRAL PORTION OF THE NORTHLAND...INCLUDING THE TWIN PORTS. PWAT
VALUES ARE FCSTD TO BE AROUND 1.5 INCHES WITH MUCAPE VALUES
GENERALLY UNDER 1000 J/KG THROUGH TONIGHT...WHICH COULD RESULT IN
AREAS OF HEAVY RAINFALL. THE MODELS THEN SHOW A WEAK WAVE LIFTING
NEWD ALONG THE FRONT ON THURSDAY...PRODUCING ANOTHER ROUND OF
SHOWERS AND STORMS THAT WILL AFFECT THE ERN TWO THIRDS OF THE CWA.
MODEL ACCUMULATED QPF VALUES THROUGH THURSDAY GENERALLY SHOW 1 TO 2
INCHES OF RAINFALL FALLING ACROSS THE FCST AREA. THE NCEP MODELS
HAVE THE AXIS OF HEAVIEST PRECIP EXTENDING FROM THE ARROWHEAD ON
SOUTH ACROSS EXTREME NWRN WI JUST EAST OF THE TWIN PORTS...WHILE
THE ECMWF AND GEM CONTINUE TO HAVE THE MAIN AXIS OF PRECIP FROM
SAINT LOUIS COUNTY ON SOUTH ACROSS AITKIN AND CARLTON COUNTIES.
THEREFORE THERE IS SOME UNCERTAINTY IN WHERE THE HEAVIEST PRECIP
WILL FALL...SO WILL HOLD OF ON ISSUING A FLOOD WATCH ATTM. THERE
IS A SLIGHT RISK OF SVR STORMS ACROSS OUR ERN WI ZONES ON THURSDAY
WHICH WILL BE IN THE WARM SECTOR AHEAD OF THE SRN WAVE. CAPE
VALUES WILL BE AROUND 1500 J/KG IN THE AFTERNOON...ALTHOUGH THE
VERTICAL WIND SHEAR IS EXPECTED TO BE RELATIVELY WEAK.

TEMPERATURES WILL GENERALLY RANGE THROUGH THE 70S TODAY...WITH
COOLER TEMPS ALONG THE NORTH SHORE AND TWIN PORTS WHERE ERLY WINDS
ARE EXPECTED. SOMEWHAT COOLER TEMPS ARE EXPECTED FOR THURSDAY DUE
TO THE RAIN COOLED AIR. AS NOTED BEFORE...OUR ERN WI ZONES WILL
LIKELY STILL BE IN THE WARM SECTOR THURSDAY AFTERNOON...SO HIGH
TEMPS ACROSS PRICE...SAWYER...IRON AND ASHLAND COUNTIES WILL WARM
INTO THE 70S AGAIN.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.
MID LVL FLOW WILL TRANSITION FROM A DEEP LAYER MOIST SWRLY FLOW
TO WESTERLY FLOW AT BEGINNING OF PERIOD. MOST PRECIP SHOULD
DIMINISH BY FRIDAY AFTN AS MAIN FRNTL BDRY DROPS SOUTH OF REGION.
MID LVL TROF DAMPENS AS IT TRAVERSES ALONG NRN BORDER OF MN. MAY
NEED TO ADD SOME INSTABILITY AFTN RW IF SYSTEM MAINTAINS MORE
STRENGTH THAN CURRENTLY FCST. DURING THE WEEKEND A MAJOR
AMPLIFICATION OF WRN CONUS TROF OCCURS.THIS ALLOWS MAJOR RIDGE
OVER SERN CONUS TO EXPAND NORTH INTO LWR GT LAKES. ALTHOUGH HAVE
COLLABORATED WITH SURROUNDING OFFICES...AND MDLS HAVE SOME
CONSENSUS ON PRECIP EXPANDING INTO CWA EARLY SATURDAY...CONFIDENCE
NOT THAT GREAT GIVEN PLACEMENT OF KEY SYNOPTIC SCALE FEATURES. SFC
HIGH OVER ONTARIO/HUDSON BAY WILL PROBABLY SUPPLY SOME LOW LVL DRY
AIR INTO AT LEAST ERN PART OF CWA. SFC BDRY TO SOUTH OF REGION
SHOULD RETURN NORTH AND APPROACH CWA SUNDAY. ALTHOUGH DIFFERENCES
IN NWP EXIST REGARDING SPEED OF UPPER TROF/SFC FRNTL BDRY...A WET
WEATHER REGIME SHOULD DEVELOP FROM SATURDAY INTO MONDAY. AT THIS
TIME...MOST SIGNIFICANT 85H MSTR FLUX PASSES ACROSS CWA
SUNDAY/SUNDAY NIGHT. A GRADUAL DRYING TREND IS FCST TO TAKE PLACE
AFTER MONDAY. LATER SHIFTS MAY BE ABLE TO LOWER/ELIMINATE POPS
MONDAY/TUESDAY. MAX TEMP FCST CHALLENGING THIS WEEKEND AS STIFF
WIND OFF LAKE SUPERIOR SHOULD KEEP A CHILL IN THE AIR IN THE
MARINE INFLUENCED ZONES. BRAINERD LAKES/HAYWARD LAKES VICINITY MAY
GET QUITE WARM/UNSTABLE AS SFC WARM SECTOR ENTERS VICINITY.

&&

.POINT TEMPS/POPS...
DLH  70  55  61  50 /  70  90  90  50
INL  70  50  68  47 /  60  60  70  60
BRD  71  55  66  50 /  70  80  90  40
HYR  79  60  73  52 /  30  70  90  60
ASX  79  59  72  52 /  30  70  90  70

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
     FOR MNZ011-012-019-020-026-034>038.

WI...NONE.
LS...NONE.
&&

SHORT TERM...DAP
LONG TERM....GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, May 23, 5:30 AM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
530 AM CDT WED MAY 23 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
530 AM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT MUCH OF THE
NORTHLAND TODAY AND TONIGHT. HEAVY RAINFALL IS POSSIBLE WITH THE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT MUCH OF THE
NORTHLAND THURSDAY. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHLAND THURSDAY
NIGHT THROUGH NEXT WEEK MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-241030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
530 AM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT WESTERN LAKE
SUPERIOR TODAY AND TONIGHT. LOCALLY HIGH WINDS AND WAVES ARE
POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT WESTERN LAKE
SUPERIOR THURSDAY. LOCALLY HIGH WINDS AND WAVES ARE POSSIBLE WITH
THE STORMS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR THURSDAY
NIGHT THROUGH NEXT WEEK MONDAY.

BERDES

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 23, 12:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1255 PM CDT WED MAY 23 2012

MNZ025-033>038-231815-
CARLTON/SOUTH ST. LOUIS-CROW WING-NORTH CASS-NORTHERN
AITKIN-PINE-SOUTH AITKIN-SOUTH CASS-
1255 PM CDT WED MAY 23 2012

...STRONG THUNDERSTORMS MOVING INTO THE BRAINERD LAKES REGION...

AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS EXTENDING FROM BRAINERD TO 15 MILES
SOUTH OF MALMO...MOVING NORTHEAST AT 50 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  EDWARD LAKE...        BAY LAKE...           RIVERTON...
  PEQUOT LAKES...       FARM ISLAND LAKE...   WOLFORD...
  WEALTHWOOD...         TROMMALD...           MISSION...
  MCGRATH...            MALMO...              IRONTON...
  DEERWOOD...           CUYUNA...             CROSBY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4698 9390 4645 9268 4612 9305 4615 9307
      4614 9343 4624 9344 4624 9380 4615 9382
      4615 9403 4631 9440 4637 9460

HLUCHAN
Special weather statement, May 23, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
121 PM CDT WED MAY 23 2012

MNZ025-026-033>038-WIZ001-231845-
CARLTON/SOUTH ST. LOUIS-CROW WING-DOUGLAS-NORTH CASS-NORTHERN
AITKIN-PINE-SOUTH AITKIN-SOUTH CASS-SOUTH ITASCA-
121 PM CDT WED MAY 23 2012

...STRONG STORMS MOVING INTO PARTS OF EAST CENTRAL MINNESOTA...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
AREA OF STRONG THUNDERSTORMS EXTENDING FROM 4 MILES NORTHEAST OF
MISSION TO ARTHYDE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THUNDERSTORMS WILL AFFECT AREAS FROM THE BRAINERD LAKES REGION TO
MOOSE LAKE OVER THE NEXT COUPLE OF HOURS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4715 9374 4652 9222 4578 9291 4584 9315
      4598 9315 4600 9307 4615 9307 4614 9343
      4624 9344 4624 9380 4615 9382 4615 9436
      4624 9440 4628 9435 4632 9442 4630 9455
      4634 9473 4640 9479 4653 9479

HLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:18 AM CDTSpecial Weather StatementDLHSaint Louis42 min
May 23, 3:22 AM CDTSpecial Weather StatementDLHSaint Louis38 min
May 23, 3:37 AM CDTSpecial Weather StatementDLHAitkin38 min
May 23, 4:02 AM CDTSpecial Weather StatementDLHCarlton, Pine28 min
May 23, 12:55 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing20 min
May 23, 1:50 PM CDTSpecial Weather StatementDLHItasca, Saint Louis55 min
May 23, 2:02 PM CDTSpecial Weather StatementDLHAitkin43 min
May 23, 2:43 PM CDTSpecial Weather StatementDLHCarlton32 min
May 23, 2:57 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing33 min
May 23, 3:10 PM CDTSpecial Weather StatementDLHCarlton35 min
May 23, 3:21 PM CDTFlood WatchDLHAitkin, Carlton, Cook, Crow Wing, Itasca, Lake and 2 more27 hr
May 23, 3:36 PM CDTSpecial Weather StatementDLH24 min
May 23, 4:02 PM CDTSpecial Weather StatementDLH28 min
May 23, 4:41 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing34 min
May 23, 4:47 PM CDTSpecial Weather StatementDLHLake43 min
May 23, 5:16 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing44 min
May 23, 5:32 PM CDTSpecial Weather StatementDLHCook43 min
May 23, 5:57 PM CDTSpecial Weather StatementDLHAitkin, Carlton33 min
May 23, 6:04 PM CDTSpecial Weather StatementDLHPine26 min
May 23, 6:14 PM CDTSpecial Weather StatementDLHCook46 min
May 23, 6:39 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing36 min
May 23, 6:29 PM CDTSpecial Weather StatementDLHBurnett31 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.